×

Nonlinear contractive conditions for coupled cone fixed point theorems. (English) Zbl 1220.54022

The author proves coupled fixed point theorems for various types of nonlinear contractive maps in the setting of quasi-ordered cone metric spaces. The existence of fixed points in partially ordered sets has been studied by several researchers. The various contractive conditions are important in metric fixed point theory, and attempts are made to weaken the contractive requirements. The results given in this paper under weaker assumptions do extend a few known results.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Agarwal RP, El-Gebeily MA, O’Regan D: Generalized contractions in partially ordered metric spaces.Applicable Analysis 2008,87(1):109-116. 10.1080/00036810701556151 · Zbl 1140.47042
[2] Bhaskar TG, Lakshmikantham V: Fixed point theorems in partially ordered metric spaces and applications.Nonlinear Analysis: Theory, Methods & Applications 2006,65(7):1379-1393. 10.1016/j.na.2005.10.017 · Zbl 1106.47047
[3] Burgić, D.; Kalabušić, S.; Kulenović, MRS, Global attractivity results for mixed-monotone mappings in partially ordered complete metric spaces, 17 (2009) · Zbl 1168.54327
[4] Du, W-S, Coupled fixed point theorems for nonlinear contractions satisfied Mizoguchi-Takahashi’s condition in quasiordered metric spaces, 9 (2010) · Zbl 1194.54061
[5] Du W-S, Wu H-C: Fixed point theorems for vectorial elements. submitted
[6] Harjani J, Sadarangani K: Fixed point theorems for weakly contractive mappings in partially ordered sets.Nonlinear Analysis: Theory, Methods & Applications 2009,71(7-8):3403-3410. 10.1016/j.na.2009.01.240 · Zbl 1221.54058
[7] Lakshmikantham V, Ćirić L: Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces.Nonlinear Analysis: Theory, Methods & Applications 2009,70(12):4341-4349. 10.1016/j.na.2008.09.020 · Zbl 1176.54032
[8] Nieto JJ, Rodríguez-López R: Existence of extremal solutions for quadratic fuzzy equations.Fixed Point Theory and Applications 2005,2005(3):321-342. 10.1155/FPTA.2005.321 · Zbl 1102.54004
[9] Nieto JJ, Rodríguez-López R: Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations.Order 2005,22(3):223-239. 10.1007/s11083-005-9018-5 · Zbl 1095.47013
[10] Nieto JJ, Rodríguez-López R: Applications of contractive-like mapping principles to fuzzy equations.Revista Matemática Complutense 2006,19(2):361-383. · Zbl 1113.26030
[11] Nieto JJ, Rodríguez-López R: Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations.Acta Mathematica Sinica 2007,23(12):2205-2212. 10.1007/s10114-005-0769-0 · Zbl 1140.47045
[12] Ran ACM, Reurings MCB: A fixed point theorem in partially ordered sets and some applications to matrix equations.Proceedings of the American Mathematical Society 2004,132(5):1435-1443. 10.1090/S0002-9939-03-07220-4 · Zbl 1060.47056
[13] Wu Y: New fixed point theorems and applications of mixed monotone operator.Journal of Mathematical Analysis and Applications 2008,341(2):883-893. 10.1016/j.jmaa.2007.10.063 · Zbl 1137.47044
[14] Du W-S: A note on cone metric fixed point theory and its equivalence.Nonlinear Analysis: Theory, Methods & Applications 2010,72(5):2259-2261. 10.1016/j.na.2009.10.026 · Zbl 1205.54040
[15] Huang L-G, Zhang X: Cone metric spaces and fixed point theorems of contractive mappings.Journal of Mathematical Analysis and Applications 2007,332(2):1468-1476. 10.1016/j.jmaa.2005.03.087 · Zbl 1118.54022
[16] Chen G, Huang X, Yang X: Vector Optimization, Lecture Notes in Economics and Mathematical Systems. Volume 541. Springer, Berlin, Germany; 2005:x+306.
[17] Du W-S: On some nonlinear problems induced by an abstract maximal element principle.Journal of Mathematical Analysis and Applications 2008,347(2):391-399. 10.1016/j.jmaa.2008.06.020 · Zbl 1148.49013
[18] Du W-S: Some new results and generalizations in metric fixed point theory.Nonlinear Analysis: Theory, Methods & Applications 2010, 73: 1439-1446. 10.1016/j.na.2010.05.007 · Zbl 1190.54030
[19] Taylor AE, Lay DC: Introduction to Functional Analysis. 2nd edition. John Wiley & Sons, New York, NY, USA; 1980:xi+467.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.